# SDR 2024FA0000623

- Difficulty date: August 17, 2024
- Submitted: August 19, 2024
- Operation: General aviation
- Make and model: Boeing 737-86J
- Aircraft serial: 37743
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CANCELED FLIGHT IN TJA AIRPORT DUE TO LOW PRESSURE LIGHT FOR ELEC 1 HYDRAULIC PUMP ON/FRM 293 190 00. CORRECTIVE ACTION: HAS BEEN REPLACED ELECTRIC MOTOR DRIVE PUMP EMDP #1 IAW AMM 29-11-21/401. IN TEST NORMAL
